Publications of the Institute of Algebra, Number Theory and Discrete Mathematics (2020-)

Showing results 1 - 20 out of 134


Abe, T, Tran, TN & Tsujie, S 2024, 'Vertex-weighted digraphs and freeness of arrangements between Shi and Ish', European Journal of Combinatorics, vol. 118, 103920.,
Blomer, V, Brüdern, J, Derenthal, U & Gagliardi, G 2024, 'The Manin-Peyre conjecture for smooth spherical Fano varieties of semisimple rank one', Forum of Mathematics, Sigma, vol. 12, 11.
Cuntz, M, Holm, T & Pagano, C 2024, 'Frieze patterns over algebraic numbers', Bulletin of the London Mathematical Society.
Fayers, M, Kleshchev, A & Morotti, L 2024, 'Decomposition numbers for abelian defect RoCK blocks of double covers of symmetric groups', Journal of the London Mathematical Society, vol. 109, no. 2, e12852.
Holm, T & Jorgensen, P 2024, 'Weak friezes and frieze pattern determinants', Proceedings of the American Mathematical Society.,
Keller, T & Yin, M 2024 'On the anticyclotomic Iwasawa theory of newforms at Eisenstein primes of semistable reduction'.


Adžaga, N, Keller, T, Michaud-Jacobs, P, Najman, F, Ozman, E & Vukorepa, B 2023 'Computing Quadratic Points on Modular Curves \(X_0(N)\)'.
Aslanyan, V, Eterović, S & Fowler, G 2023 'Multiplicative relations among differences of singular moduli'.
Balakrishnan, J, Gao, Z, Parent, P & Yafaev, A 2023, 'Editorial for special issue in honor of B. Edixhoven (1962-2022)', Expositiones mathematicae, vol. 41, no. 3, pp. 461-462.
Barroero, F, Kühne, L & Schmidt, H 2023, 'Unlikely intersections of curves with algebraic subgroups in semiabelian varieties', Selecta Mathematica, New Series, vol. 29, no. 2, 18.
Bernert, C & Hochfilzer, L 2023 'Cubic forms over imaginary quadratic number fields and pairs of rational cubic forms' ArXiv.
Bernert, C 2023, 'Rational points and lines on cubic hypersurfaces', Doctor rerum naturalium, University of Göttingen.
Bernert, C 2023 'Small solutions to homogeneous and inhomogeneous cubic equations' ArXiv.
Bernert, C 2023 'The singular series of a cubic form in many variables and a new proof of Davenport's Shrinking Lemma' ArXiv.
Böhmler, B, Erdmann, K, Klász, V & Marczinzik, R 2023 'Selfextensions of modules over group algebras: WITH AN APPENDIX BY BERNHARD BÖHMLER AND RENÉ MARCZINZIK'.
Cuntz, M 2023, 'Grassmannians over rings and subpolygons', International Mathematics Research Notices, vol. 2023, no. 9, rnac350, pp. 8078-8099.,
Cuntz, M & Ohrmann, T 2023, 'Higher braidings of diagonal type', Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), vol. 19, no. 019, 019.
Cuntz, M & Mabilat, F 2023 'Quelques éléments sur le nombre de quiddités sur les anneaux ℤ/Nℤ'.
Farrell, N & Lassueur, C 2023, 'Trivial source character tables of SL2(q): Part II', Proceedings of the Edinburgh Mathematical Society, vol. 66, no. 3, pp. 689-709.
Fayers, M & Morotti, L 2023, 'On the irreducible spin representations of symmetric and alternating groups which remain irreducible in characteristic 3', Representation theory, vol. 27, pp. 778-814.